# SDR DALA2014111906288

- Difficulty date: November 7, 2014
- Submitted: November 29, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 273
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLERS ON LONGERON 21L BS 273.5.   LONGERON WAS REPLACED IAW SRM 53-02, FIG 18, SRM 53-14-2, FIG 3 SRM 51-30-2, SRM 51-30-5, SRM 51-10 -3, PAR 14, 21.
